# SDR AALA20040865

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - OVERHEAD EMERGENCY LIGHTS AT ROWS 18 THROUGH 21 INOPERATIVE.  REPLACED BATTERY PACK AT B4104 FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 18 THROUGH 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
